RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 10, Number 2, Pages 249–258 (Mi tmf2718)  

Reduction to diagonal form of the Schrödinger operator in Fok space

I. M. Sigal


Abstract: The Fok space formalism is used to construct operators of creation and annihilation of bound complexes that participate in the scattering process for a system of nonrelativistic quantum particles with binary interaction. These operators are eigenvectors of the operator $H$ of commutation with the Hamittonian $\Hat H$ of the system. The operator $\Hat H$ is expressed in terms of them quadratically.

Full text: PDF file (1020 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 10:2, 165–171

Bibliographic databases:

Received: 12.02.1971

Citation: I. M. Sigal, “Reduction to diagonal form of the Schrödinger operator in Fok space”, TMF, 10:2 (1972), 249–258; Theoret. and Math. Phys., 10:2 (1972), 165–171

Citation in format AMSBIB
\Bibitem{Sig72}
\by I.~M.~Sigal
\paper Reduction to diagonal form of the Schr\" odinger operator in Fok space
\jour TMF
\yr 1972
\vol 10
\issue 2
\pages 249--258
\mathnet{http://mi.mathnet.ru/tmf2718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475478}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 10
\issue 2
\pages 165--171
\crossref{https://doi.org/10.1007/BF01090728}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2718
  • http://mi.mathnet.ru/eng/tmf/v10/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:56
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019